Alert archive / Kentucky / Red Flag Warnings in 2022

Red Flag Warning 2, NWS Paducah, KY

October 13, 20224 states

NWS Paducah, KY issued this red flag warning at Oct 13, 2022, 2:07 PM CDT for 4 states. It took effect at Oct 14, 2022, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2022, 2:07 PM CDT (19:07 UTC)
In effect from
Oct 14, 2022, 12:00 PM CDT
Expired
Oct 14, 2022, 7:00 PM CDT
In force
7 hr
Issued by
NWS Paducah, KY
All 60 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Oregon County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Shannon County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 39 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS83 KPAH 131907
RFWPAH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Paducah KY
207 PM CDT Thu Oct 13 2022

.Gusty west winds, relative humidity dropping to around 20 
percent, and dry fuels will result in critical fire danger today 
and again on Friday.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-140900-
/O.UPG.KPAH.FW.A.0001.221014T1700Z-221015T0000Z/
/O.NEW.KPAH.FW.W.0002.221014T1700Z-221015T0000Z/
/O.CON.KPAH.FW.W.0001.000000T0000Z-221014T0100Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Shannon-
Wayne MO-Oregon-Carter-Ripley-Butler-Stoddard-Scott-Mississippi-
New Madrid-
207 PM CDT Thu Oct 13 2022 /307 PM EDT Thu Oct 13 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MISSOURI,
SOUTHERN ILLINOIS, SOUTHWEST INDIANA, AND WEST KENTUCKY...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT FRIDAY FOR 
WIND AND LOW RELATIVE HUMIDITY... 

The National Weather Service in Paducah has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM CDT Friday for southeast Missouri, southern
Illinois, southwest Indiana, and western Kentucky. The Fire 
Weather Watch is no longer in effect.

* Affected Area...In Illinois, Fire Weather Zones 075, 076, 077, 
  078, 080, 081, 082, 083, 084, 085, 086, 087, 088, 089, 090, 
  091, 092, 093 and 094. In Indiana, Fire Weather Zones 081, 
  082, 085, 086, 087 and 088. In Kentucky, Fire Weather Zones 
  001, 002, 003, 004, 005, 006, 007, 008, 009, 010, 011, 012, 
  013, 014, 015, 016, 017, 018, 019, 020, 021 and 022. In 
  Missouri, Fire Weather Zones 076, 086, 087, 098, 100, 106, 
  107, 108, 109, 110, 111, 112 and 114.


* WIND...West to northwest at 10 to 20 mph with gusts of 25 to 
  35 mph today. West to southwest winds 10 to 20 mph with gusts 
  of 25 to 35 mph Friday.

* HUMIDITY...Around 20 percent this afternoon and Friday 
  afternoon.

* THUNDERSTORMS...No thunderstorms expected.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MY/CN
4 follow-up statements
796 
WWUS83 KPAH 140059
RFWPAH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Paducah KY
759 PM CDT Thu Oct 13 2022

.Gusty west southwest winds, relative humidity dropping to around
20 percent, and dry fuels will result in critical fire danger
again on Friday.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-140900-
/O.EXP.KPAH.FW.W.0001.000000T0000Z-221014T0100Z/
/O.CON.KPAH.FW.W.0002.221014T1700Z-221015T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Shannon-
Wayne MO-Oregon-Carter-Ripley-Butler-Stoddard-Scott-Mississippi-
New Madrid-
759 PM CDT Thu Oct 13 2022 /859 PM EDT Thu Oct 13 2022/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST MISSOURI,
SOUTHERN ILLINOIS, SOUTHWEST INDIANA, AND WEST KENTUCKY... 

* Affected Area...In Illinois, Fire Weather Zones 075, 076, 077, 
  078, 080, 081, 082, 083, 084, 085, 086, 087, 088, 089, 090, 
  091, 092, 093 and 094. In Indiana, Fire Weather Zones 081, 
  082, 085, 086, 087 and 088. In Kentucky, Fire Weather Zones 
  001, 002, 003, 004, 005, 006, 007, 008, 009, 010, 011, 012, 
  013, 014, 015, 016, 017, 018, 019, 020, 021 and 022. In 
  Missouri, Fire Weather Zones 076, 086, 087, 098, 100, 106, 
  107, 108, 109, 110, 111, 112 and 114.

* WIND...West to southwest winds 10 to 20 mph with gusts of 25 to
  35 mph Friday.

* HUMIDITY...Around 20 percent Friday afternoon.

* THUNDERSTORMS...No thunderstorms expected.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

DRS
174 
WWUS83 KPAH 140820
RFWPAH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Paducah KY
320 AM CDT Fri Oct 14 2022

.Gusty west southwest winds, relative humidity dropping to around
20 percent, and dry fuels will result in critical fire danger
again on Friday.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-150000-
/O.CON.KPAH.FW.W.0002.221014T1700Z-221015T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Shannon-
Wayne MO-Oregon-Carter-Ripley-Butler-Stoddard-Scott-Mississippi-
New Madrid-
320 AM CDT Fri Oct 14 2022 /420 AM EDT Fri Oct 14 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* Affected Area...In Illinois, Fire Weather Zones 075, 076, 077, 
  078, 080, 081, 082, 083, 084, 085, 086, 087, 088, 089, 090, 
  091, 092, 093 and 094. In Indiana, Fire Weather Zones 081, 
  082, 085, 086, 087 and 088. In Kentucky, Fire Weather Zones 
  001, 002, 003, 004, 005, 006, 007, 008, 009, 010, 011, 012, 
  013, 014, 015, 016, 017, 018, 019, 020, 021 and 022. In 
  Missouri, Fire Weather Zones 076, 086, 087, 098, 100, 106, 
  107, 108, 109, 110, 111, 112 and 114.

* WIND...West to southwest winds 10 to 20 mph with gusts of 25 to
  35 mph this afternoon.

* HUMIDITY...Around 15 to 25 percent.

* THUNDERSTORMS...No thunderstorms expected.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
036 
WWUS83 KPAH 140821 CCA
RFWPAH

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Paducah KY
321 AM CDT Fri Oct 14 2022

.Gusty west southwest winds, relative humidity dropping to around
20 percent, and dry fuels will result in critical fire danger
again today.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-150000-
/O.CON.KPAH.FW.W.0002.221014T1700Z-221015T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Shannon-
Wayne MO-Oregon-Carter-Ripley-Butler-Stoddard-Scott-Mississippi-
New Madrid-
321 AM CDT Fri Oct 14 2022 /421 AM EDT Fri Oct 14 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* Affected Area...In Illinois, Fire Weather Zones 075, 076, 077, 
  078, 080, 081, 082, 083, 084, 085, 086, 087, 088, 089, 090, 
  091, 092, 093 and 094. In Indiana, Fire Weather Zones 081, 
  082, 085, 086, 087 and 088. In Kentucky, Fire Weather Zones 
  001, 002, 003, 004, 005, 006, 007, 008, 009, 010, 011, 012, 
  013, 014, 015, 016, 017, 018, 019, 020, 021 and 022. In 
  Missouri, Fire Weather Zones 076, 086, 087, 098, 100, 106, 
  107, 108, 109, 110, 111, 112 and 114.

* WIND...West to southwest winds 10 to 20 mph with gusts of 25 to
  35 mph this afternoon.

* HUMIDITY...Around 15 to 25 percent.

* THUNDERSTORMS...No thunderstorms expected.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
575 
WWUS83 KPAH 142358
RFWPAH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Paducah KY
658 PM CDT Fri Oct 14 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-150100-
/O.EXP.KPAH.FW.W.0002.000000T0000Z-221015T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Shannon-
Wayne MO-Oregon-Carter-Ripley-Butler-Stoddard-Scott-Mississippi-
New Madrid-
658 PM CDT Fri Oct 14 2022 /758 PM EDT Fri Oct 14 2022/

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

The gusty southwest winds have diminished and the relative 
humidity has improved, therefore the Red Flag Warning will be
allowed expire.

$$

DRS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this red flag warning went out at Oct 13, 6:53 AM CDT, 7 hours 14 minutes earlier.

Area forecast discussion, Oct 13, 6:53 AM CDT, 7 hours 14 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
653 AM CDT Thu Oct 13 2022

.SHORT TERM...(Today through Saturday night)
Issued at 346 AM CDT Thu Oct 13 2022

The main weather concern in the short-term portion of the forecast
will be the elevated wildfire concern this afternoon and again
Friday afternoon. Low afternoon relative humidity values coupled
with gusty winds, will increase wildfire potential across all of the
CWA. There is a chance for showers and possibly for stronger
thunderstorms Saturday and Saturday night, mainly across southern
portions of the area (southeast MO/western KY).

Today through Friday night: A very dry high pressure system will
approach the area from the west through much of this time period as
a low sits just to the north/northwest of the area. The CWA will not
be directly under the high pressure center, which will keep a
tighter pressure gradient across the area (allowing for stronger
sustained winds). Aloft, the trough axis will be directly overhead
through this time period, allowing for much deeper mixing. The
deeper mixing will allow relative humidity values to drop
significantly in the afternoon for both Thursday and Friday (15%-
25%. In addition to the low relative humidity values, winds will
also gust to around 25 to 35 mph as there is a very strong core of
winds around 800mb! It wouldn't be overly surprising if some gusts
reach closer to 40 mph. The severe drought conditions in place
coupled with the aforementioned dry air and wind, will lead to
elevated wildfire concerns afternoon/early evening and the same time
frame Friday. Continued the Red Flag Warning for the entire CWA for
this afternoon and a Fire Watch for Friday afternoon. High
temperatures are expected to be in the upper 60s to low 70s today
before warming into the low to mid 70s Friday. Overnight lows will
drop into the upper 30s to mid 40s Thursday night before warming to
around 50 for Friday night.

Saturday and Saturday night: A west/east oriented cold front is
expected to sag southward through the area through the day Saturday
and into Saturday evening. Moist southerly flow will increase off
the Gulf on the western edge of a surface ridge sitting over the
southeastern US. Convergence along the front and the added moisture
will lead to increasing chances for shower and thunderstorm
development. Mid-level lapse rates look pretty steep (around 7-
7.5C/km), which would help to increase instability values closer to
1000 J/kg. At the same time, a mid and upper-level jet streak is
progged to pass through the area, which would support deep layer
shear values closer 40kts. The aforementioned features has led SPC
to highlight the area for a Marginal Risk of severe weather, with
large hail and gusty winds being the main threat. Again, this would
largely be for portions of southeast MO and western KY. There is
some uncertainty of where the front sets up, which would impact the
instability in a big way. In fact, the GFS has the cold front south
of the CWA by late Saturday morning, effectively shunting the better
instability south. Saturday will be a time period to keep a close
eye on for severe potential, but it largely hinges on the front
placement. Highs are expected to be in the 70s with lows in the mid
40s to low 50s.

.LONG TERM...(Sunday through Wednesday)
Issued at 346 AM CDT Thu Oct 13 2022

A secondary cold front will push any remaining showers out of our
southeast counties on Sunday. Highs will top out around 70 degrees.

Cold dry high pressure will slowly drift south out of Canada into
the first part of next week. After highs around 60 Monday, highs on
Tuesday will stay in the 50s across the region before starting a
slow rebound midweek. Models have trended a few degrees colder with
this run and widespread freezing temperatures are possible Tuesday
night into Wednesday morning.

&&

.AVIATION...
Issued at 628 AM CDT Thu Oct 13 2022

VFR conditions are expected through this TAF issuance. Gusty west
winds will mix down this afternoon with gusts reaching the 20 to
30kt range. Winds are expected to decrease around or just after
sunset as mixing decreases.

&&

.FIRE WEATHER...
Issued at 346 AM CDT Thu Oct 13 2022

Only light rainfall was recorded across much of the area on
Wednesday, which has little impact on the increased wildfire
potential today and again Friday. Gusty west to northwest winds
this afternoon and relative humidity dropping below 20 percent will
put our entire region in critical fire danger. Similar conditions
can be expected for Friday afternoon. A Red Flag Warning is in
effect from 17z through 01z this afternoon. A Fire Weather Watch
is in effect from 17Z through 00Z Friday afternoon.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Red Flag Warning from noon today to 8 PM CDT this evening for
     ILZ075>078-080>094.

     Fire Weather Watch from Friday afternoon through Friday evening
     for ILZ075>078-080>094.

MO...Red Flag Warning from noon today to 8 PM CDT this evening for
     MOZ076-086-087-098-100-106>112-114.

     Fire Weather Watch from Friday afternoon through Friday evening
     for MOZ076-086-087-098-100-106>112-114.

IN...Red Flag Warning from noon today to 8 PM CDT this evening for
     INZ081-082-085>088.

     Fire Weather Watch from Friday afternoon through Friday evening
     for INZ081-082-085>088.

KY...Red Flag Warning from noon today to 8 PM CDT this evening for
     KYZ001>022.

     Fire Weather Watch from Friday afternoon through Friday evening
     for KYZ001>022.

&&

SHORT TERM...KC
LONG TERM...ML
AVIATION...KC
FIRE WEATHER...KC
Hazardous weather outlook, Oct 13, 4:08 AM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
408 AM CDT Thu Oct 13 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-140915-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-White-
Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-Hardin-
Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-Warrick-
Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-Livingston-
Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-Union KY-Webster-
Hopkins-Christian-Henderson-Daviess-McLean-Muhlenberg-Todd-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
408 AM CDT Thu Oct 13 2022 /508 AM EDT Thu Oct 13 2022/

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for southern Illinois, southwest
Indiana, western Kentucky and southeast Missouri.

.DAY ONE...Today and tonight.

Critical fire weather conditions are expected today, and a Red Flag
Warning has been issued for southeast Missouri, southern Illinois,
west Kentucky and southwest Indiana for this afternoon into early
this evening. Heed burn bans and use caution when handling fire
triggers.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Critical fire weather conditions are possible Friday afternoon, and
a Fire Weather Watch has been issued for southeast Missouri,
southern Illinois, west Kentucky and southwest Indiana for Friday
afternoon into early Friday evening. Heed burn bans and use caution
when handling fire triggers.

Thunderstorms are possible Saturday. If storms develop, strong to
severe storms will be possible with large hail and damaging winds
being the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:00 AM CDTFire Weather WatchPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more10 hr

Nearby

Red Flag Warnings in Kentucky, 2022Red Flag Warnings in Illinois, 2022Red Flag Warnings in Missouri, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.